# SDR 2020FA0000467

- Difficulty date: December 17, 2017
- Submitted: October 26, 2020
- Operation: General aviation
- Aircraft: N356N
- Make and model: Emb EMB-500
- Aircraft serial: 50000335
- Aircraft time: 2,018 hours, 1,660 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 3032988002
- Part serial: MX786492
- Condition: Failed
- Part time: 5 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE FELL TO 0 PSI DURING FLIGHT.  EMERGENCY LANDING GEAR EXTENSION PERFORMED.  LIMITED BRAKING UPON LANDING,
